Is it possible to have an allergic reaction to a hair perm?
I just got a perm and my scalp won't stop itching and burning. If it's a reaction, is there any home remedies I could use to stop it?
Yes, it is possible. You should probably see the doctor if your scalp is feels likes its burning. (+ info
What are the symptoms of a systemic anaphylactic reaction?
Also what are the symptoms of a localized anaphylactic reaction, and the treatment for both.
Difficulty breathing, swelling of the mouth and throat, rash.
Treatment is with steroids, histamine blockers (Benadryl), oxygen and intubation if respiratory failure. (+ info
Is Depression a reasonable reaction to a dysfunctional society?
The more I encounter those suffering depression (and occasionally when I feel low myself) - the more this question is on my mind.
In a world where many of us are working to live, plagued by doubts and insecurities, divorced from a clear sense of identity in a planet which increasingly threatened, more of us are becoming depressed.
And I wonder whether depression is not so much an illness as an appropriate reaction when faced with the world we live in.
Is Depression a reasonable reaction to a dysfunctional society?
There is a difference between everyday depression and clinical depression. I would agree that the former is a reasonable reaction to life , and that to be unwaveringly cheerful is evidence of denial or psychosis! (Check out the Buddhist 4 noble truths for an elaboration). Living in a dysfunctional society only makes the problems of living more obvious, but even the people with the best quality of life have to face reality eventually. The irony is that in a culture as dysfunctional as the modern West we are constantly told that that we *should* be happy.
Clinical depression can be a useful state in forcing us to wake up to painful truths, and I think is really only a problem if prolonged e.g. by trying to ignore it, or suppress it with antidepressants which only serve to gloss over important issues. M.Scott Peck wrote a short and interesting chapter on this topic in the famous A Road Less Traveled, his best book. Another interesting take on this subject is Viktor Frankl's 'Man's Search for Meaning'. (+ info
Is it possible to have a delayed allergic reaction to Penicillin?
I had noticed two days after I started the medication I have developed what seems to resemble poison ivy rash (itchy and mostly on my back). I had been taking it for about a week and as of yesterday my tongue was swollen on the sides.
So (after that dissertation) is it possible for the allergic reaction to be delayed in the mouth?
it is not delayed, you noticed two days after you started taking it and just ignored the rash. Stop the medication and see a Doctor as soon as possible because medicine allergy can be sometimes fatal, and always tell your medical attendants not to give you penicillin. (+ info
What's the difference between an allergic reaction and getting sick?
Can you get sick when you eat something you're allergic to? Or do you just get an allergic reaction? Or are they the same (since they both cause you to get symptoms, not feel well, etc.)? Just curious.
no, it 's not the same thing
an allergy to something triggers certain bodily reactions, histamines, anaphylatic (sp?) shock for example.
Food poisoning is caused by food borne bacteria.
Indigestion is a simple case of something you've eaten not agreeing with you. (+ info
How long does a breakout from a allergic reaction on the face take to heal?
Last Friday I woke up with red bumps on my face, from what I'm assuming is an allergic reaction to something. I've been on benadryl all weekend, and need to know how long does it take for this to go away?
All depends on how your body reacts, I would give it a week and if it doesn't clear up then I was seek medical attention. Also if you haven't already you should try to pin point what caused the reaction. (+ info
How long does it take for an allergic reaction?
I am allergic to erythromycin. My doc prescribed the Z-pak, family member of erythromycin. He states it is not a derivitive of erythromycin. I almost died taking erythromycin. I just took a dose, how long would it take for an allergic reaction to it,
He is pretty sure I won't get one. I am just curious.
Z-Pak contains capsules which hold a drug called azithromycin, an antibiotic in the same family of drugs as erythromycin called macrolides. There is a clear warning that people who have had previous allergic reactions to erythromycin should not take azithromycin.
Depending on how serious your priro reaction was, you may want to be ready to bolt to the hospital. You can also take a benedryl right now which will limit the severity of any reaction that may happen.
I would call the doctor and ask for another antibiotic. I would also call the pharmacy to ask them to put a note on your chart indicating that you are allergice to erythromycin.
Here is the address for the official zithromax website.
Good luck. (+ info
How common is it to have severe allergic reaction to the mri dye? what are the common symptoms?
I have food allergies, and chemical allergies. I need to have an mri scan with dye, ok to request scan with out dye, wise to go ahead with mri and risk having severe allergic reaction?
I think the prior two answerers are confusing MRI contrast with CT contrast. They are completely different. Most people will experience a metallic taste in their mouth and a very warm hot, flushed feeling, upon injection of the contrast used for CT scanning. Some people will experience nausea, hives and, rarely, vomiting.
BUT, in over 10 years of MRI scanning, I have never seen a patient have an allergic reaction to Gadolinium, the contrast used in MRI scanning. There is no iodine used in Gad.
Can you have a MRI and refuse the Gadolinium? Sure you can. Are you sure that your scan requires this injection. Many types of MRIs are done without the contrast (knees, spines, shoulders for example).
Your best bet is to talk to your MRI technologist and even the radiologist, prior to your scan. They should be able to answer your questions and then you will have adequate information which to base your decision on.... (+ info
How soon would I have an allergic reaction to Diflucan after taking it?
I had a very bad localized allergic reaction to some of the external yeast infection cream that I used (severe swelling and inflamation of the area). I just took Diflucan a little bit ago and now I am worried that I might have an adverse reaction to this as well since it could be in the same family of medication as the one I was allergic to. How long would it take for me to have a severe reaction if I were going to have one? I just want to know at what point I am safe.
First if you used one of the two OTC creams it is not in the same family.
Second if you are going to have a reaction to it the reaction should show up from 45 minutes to 4 hours.
Good Luck (+ info
How do you know if you have an allergic reaction to makeup before putting it on your face?
I don't want to risk putting makeup on my face and having an allergic reaction to it. How can I find out if Im allergic to it before putting it on my face?
look at the ingredients is one way
second way is test it on a body part like your wrist or inside of the elbow.
I have sensitive skin and its not fun testing on the face when you know you may have the chance of breaking out.
I now use mineral makeup and Benefit. They are without all the stupid fillers that cause one to break out. (+ info
We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.